# SDR SCNA20150211027

- Difficulty date: February 1, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closeout Panel
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT AFT EDGE CLOSE OUT PANEL GOUGED BETWEEN 4TH & 5TH STOP FITTING FROM TOP.  BLENDED OUT GOUGES AND FOUND OUT OF LIMITS.  REMOVED AND FABRICATED AND REPLACED WITH NEW.
